Results 1 to 10 of 10
Like Tree2Likes
  • 1 Post By Tiredandanxious15
  • 1 Post By Ricky71
Energy
  1. #1
    Leza14 is offline Junior Member
    Join Date
    Apr 2017
    Posts
    20

    Default Energy

    Hi everyone! On my second attempt to kick a hydrco habit. Made it 5 days last time. The lack of energy is what kicks my ass. How long does this normally last? I am using the Thomas recipe again. That seems to help with the wd, but not the lack of energy. I wasn't able to take any time off work so I'm sitting here dying to go to sleep. When I get home I won't be able to sleep though.

  2. #2
    Leza14 is offline Junior Member
    Join Date
    Apr 2017
    Posts
    20

    Default

    Feeling a little bit better this morning. Didn't sleep to good last night but I feel better this AM than I have all week.

  3. #3
    Tiredandanxious15 is offline Junior Member
    Join Date
    Feb 2017
    Posts
    27

    Default

    Hey Leza,
    How much hydro were you taking and how often? I was up to 80-120mg a day myself. For me, after about two weeks my energy levels were returning. Keep in mind you may take more or less time to get back but keep at it! It will come! I'd always remind myself that I was so tired because of taking the pills in the past, not because I need them now. You don't need them either. I'm sorry you couldn't get any time off work, I couldn't either at the time. It'll be a long week or two but you will be stronger than ever afterwards. Keep at it!
    OrangeRose likes this.

  4. #4
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,788

    Default

    Quote Originally Posted by Leza14 View Post
    Hi everyone! On my second attempt to kick a hydrco habit. Made it 5 days last time. The lack of energy is what kicks my ass. How long does this normally last? I am using the Thomas recipe again. That seems to help with the wd, but not the lack of energy. I wasn't able to take any time off work so I'm sitting here dying to go to sleep. When I get home I won't be able to sleep though.
    It's gonna take longer than five days for your energy to improve! At five days you are still very much in the acute stages of opiate withdrawal. Everyone is different but it definitely can take a couple of weeks or longer to see a significant improvement in energy? Follow the Thomas Recipe exactly as outlined except leave the benzos out of the equation!

    If you haven't already I would suggest that you re-read everything in your original thread, you have a lot of great information already there! Here's a link - https://www.drugs.com/forum/prescrip...ion-73173.html
    Iluv2smile likes this.

  5. #5
    Leza14 is offline Junior Member
    Join Date
    Apr 2017
    Posts
    20

    Default

    Quote Originally Posted by Tiredandanxious15 View Post
    Hey Leza,
    How much hydro were you taking and how often? I was up to 80-120mg a day myself. For me, after about two weeks my energy levels were returning. Keep in mind you may take more or less time to get back but keep at it! It will come! I'd always remind myself that I was so tired because of taking the pills in the past, not because I need them now. You don't need them either. I'm sorry you couldn't get any time off work, I couldn't either at the time. It'll be a long week or two but you will be stronger than ever afterwards. Keep at it!
    I was taking about the same as you give or take depending on the day. Glad to hear that you felt better after two weeks. Hope it's the same for me lol.

  6. #6
    Leza14 is offline Junior Member
    Join Date
    Apr 2017
    Posts
    20

    Default

    Quote Originally Posted by Ricky71 View Post
    It's gonna take longer than five days for your energy to improve! At five days you are still very much in the acute stages of opiate withdrawal. Everyone is different but it definitely can take a couple of weeks or longer to see a significant improvement in energy? Follow the Thomas Recipe exactly as outlined except leave the benzos out of the equation!

    If you haven't already I would suggest that you re-read everything in your original thread, you have a lot of great information already there! Here's a link - https://www.drugs.com/forum/prescrip...ion-73173.html
    Thanks Ricky!

  7. #7
    Greetingsfromhell is offline Junior Member
    Join Date
    Jan 2017
    Posts
    33

    Default

    Hi Leza!

    How are you doing?

    Hopefully you didn't take any hydros because you're so close now to being done! Ricky is right, with hydros you should start feeling better after a week and the worst will be over. You're energy will come back in due time. STAY STRONG. I know are, because you mentioned that you've been working through the withdrawal in a customer-facing job! Give yourself big credit for that!! Sometimes we only look at the downside and we don't give ourselves enough credit for trying to overcome our own challenges. Also, L-Tyrosine (part of the Thomas recipe) definitely gives you a big energy boost! For me personally, it gave me too much, even at low doses (500mg) and I didn't like the way it made me feel. But everyone is different. What I've found works for me personally is a supplement called DLPA. You can get it on Amazon. It helps with energy and mood, and actually gets converted by the body into L-Tyrosine but it doesn't make me jittery at all. People say it can prevent depression caused by post acute withdrawal within just 2 weeks. I've been taking it for over a month and although my situation is a bit different from yours I feel it's helped my energy level and mood quite a bit, so just wanted to share that with you from my personal experience. Keep doing what you are doing. Glad you are sleeping ok. When I came off subs, I didn't sleep for weeks! Make sure you eat well and take walks. Definitely try a hot bath before bed! It'll relax you and help you sleep better. And keep giving yourself those pep talks You're going to feel better real soon, I know it! STICK WITH IT!!

    Greetings
    Last edited by Anonymous; 05-16-2017 at 02:14 PM.

  8. #8
    Leza14 is offline Junior Member
    Join Date
    Apr 2017
    Posts
    20

    Default

    Quote Originally Posted by Greetingsfromhell View Post
    Hi Leza!

    How are you doing?

    Hopefully you didn't take any hydros because you're so close now to being done! Ricky is right, with hydros you should start feeling better after a week and the worst will be over. You're energy will come back in due time. STAY STRONG. I know are, because you mentioned that you've been working through the withdrawal in a customer-facing job! Give yourself big credit for that!! Sometimes we only look at the downside and we don't give ourselves enough credit for trying to overcome our own challenges. Also, L-Tyrosine (part of the Thomas recipe) definitely gives you a big energy boost! For me personally, it gave me too much, even at low doses (500mg) and I didn't like the way it made me feel. But everyone is different. What I've found works for me personally is a supplement called DLPA. You can get it on Amazon. It helps with energy and mood, and actually gets converted by the body into L-Tyrosine but it doesn't make me jittery at all. People say it can prevent depression caused by post acute withdrawal within just 2 weeks. I've been taking it for over a month and although my situation is a bit different from yours I feel it's helped my energy level and mood quite a bit, so just wanted to share that with you from my personal experience. Keep doing what you are doing. Glad you are sleeping ok. When I came off subs, I didn't sleep for weeks! Make sure you eat well and take walks. Definitely try a hot bath before bed! It'll relax you and help you sleep better. And keep giving yourself those pep talks You're going to feel better real soon, I know it! STICK WITH IT!!

    Greetings
    I'm doing good. I'm on day 9 now. Feeling better energy wise. Sleep isn't the best at the moment. Got zero the night before last and about 4 last night. Even though I didn't sleep the night before last my body felt rested. It was just my mind that wouldn't shut off. Been tempted to take them, especially after a stressful weekend but reminded myself that I have to learn to deal with life without drugs at some point right? Thank you for checking on me. Will totally check out the supplements you recommend. Thanks again!

  9. #9
    survivalist is offline Junior Member
    Join Date
    Mar 2017
    Posts
    30

    Default

    It’s still too early phase of withdrawal. It will take around a week for energy to come back. Stay positive and don’t get stressed, Good Luck!!

  10. #10
    Leza14 is offline Junior Member
    Join Date
    Apr 2017
    Posts
    20

    Default

    Quote Originally Posted by survivalist View Post
    It’s still too early phase of withdrawal. It will take around a week for energy to come back. Stay positive and don’t get stressed, Good Luck!!
    Thank you!

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22